On Anti-fuzzy Ideals of Mgamma-Groups
Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2015, Vol 10, Issue 9
Abstract
We derive results related to level sets, cosets with respect to anti-fuzzy ideals in MT-groups
Authors and Affiliations
Dr. Dasari Nagaraju
{The New Generalized of exp(-a(b)) Expansion Method And its Application To Some Complex Nonlinear Partial Differential Equations
In this article, the generalized expansion method has been successfully implemented to seek traveling wave solutions of the Eckaus equation and the nonlinear Schr\"{o}dinger equation. The result reveals that the me...
Continued Fraction Solution of the GeneralizedBarker Equation of Parabolic Orbital Motion
In this present paper, simple and accurate algorithm was established for the solution ofgeneralized Barker's equation of parabolic orbital motion.The algorithm based on the continued fractionexpansion theory. Numerical a...
Evaluation of real denite integrals by using of mixed quadrature rules over a Triangular Domain
A mixed quadrature rule of higher precision for approximate evaluation of real definite integrals over a triangular domain has been constructed.The relative ecienciesof the proposed mixed quadrature rule has been veried...
Comparative Linear Classification Splicing
The conventional Fisher linear classification analysis has been investigated by numerous researchers and this has led to different modification or splicing due to non- robustness when the assumptions are violated and als...
On a fractional order nonlinear dynamic model of a triadic relationship
In this paper, a fractional order nonlinear dynamic model of involving three person is introduced. The proposed model describes the dynamic behavior of an interrelation of three person under different structures. Stabili...